MathSciNet Relay Station
MathSciNet bibliographic data
MR2026412 14A20 (14D20 14F22)
Kresch, Andrew; Vistoli, Angelo On coverings of Deligne-Mumford stacks and surjectivity of the Brauer map. Bull. London Math. Soc. 36 (2004), no. 2, 188–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement